# SDR MALA040447

- Difficulty date: June 13, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- Aircraft time: 12,522 hours, 12,678 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT SOLID GEAR UNSAFE LIGHT AND LIGHT IN GEAR HANDLE ON AFTER T/O AND REST OF GEAR UP LIGHT ON CONTINUOUS UNTIL GEAR DOWN.  REMOVED AND REPLACED RIGHT MLG DOOR UPLOCK PROX SENSOR, ALL CHECKS GOOD AT THIS TIME.
